# SDR SWAA2023092905423

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 64,037 hours, 38,151 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR. RIGHT GIRT BAR; REPORTED LOOSE. PERFORMED A VISUAL AND OPS CHECK OF FORWARD ENTRY DOOR GIRT BAR PER AMM 25-66-01 OPS CHECKS GOOD.<[01] PERFORMED A VISUAL AND OPS CHECK OF FORWARD ENTRY DOOR GIRT BAR PER AMM 25-66-01; OPS CHECKS GOOD.
